Vol. 10, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Analytic continuation on Shimura varieties with $\mu$-ordinary locus

Stéphane Bijakowski

Vol. 10 (2016), No. 4, 843–885
DOI: 10.2140/ant.2016.10.843

We study the geometry of unitary Shimura varieties without assuming the existence of an ordinary locus. We prove, by a simple argument, the existence of canonical subgroups on a strict neighborhood of the μ-ordinary locus (with an explicit bound). We then define the overconvergent modular forms (of classical weight) as well as the relevant Hecke operators. Finally, we show how an analytic continuation argument can be adapted to this case to prove a classicality theorem, namely that an overconvergent modular form which is an eigenform for the Hecke operators is classical under certain assumptions.

Shimura variety, overconvergent modular forms, $\mu$-ordinary locus, canonical subgroups
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 11F55, 14G35
Received: 29 May 2015
Revised: 11 April 2016
Accepted: 12 May 2016
Published: 20 June 2016
Stéphane Bijakowski
Department of Mathematics
Imperial College
180 Queen’s Gate
United Kingdom